Alert archive / California / Wind Advisories in 2016

Wind Advisory 27, NWS Los Angeles, CA

March 14, 2016Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Mar 14, 2016, 5:11 AM PDT for Los Angeles County, California. It took effect at Mar 14, 2016, 12:00 PM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2016, 5:11 AM PDT (12:11 UTC)
In effect from
Mar 14, 2016, 12:00 PM PDT
Expired
Mar 15, 2016, 9:00 AM PDT
In force
21 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

211 
WWUS76 KLOX 141211
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
511 AM PDT MON MAR 14 2016

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS
EVENING THROUGH MID MORNING TUESDAY...

STRONG ONSHORE GRADIENTS WILL BRING GUSTY WEST WINDS TO THE
ANTELOPE VALLEY THIS AFTERNOON. BY THIS EVENING...SHARPENING
NORTH TO SOUTH GRADIENTS WILL CAUSE GUSTY NORTHWEST TO NORTH WINDS
TO DEVELOP ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA
BARBARA COUNTIES...AND THE SOUTH COAST OF SANTA BARBARA COUNTY
BELOW PASSES AND CANYONS. WINDS WILL DIMINISH IN THE ANTELOPE
VALLEY TONIGHT...AND ACROSS THE REMAINDER OF THE ADVISORY AREA
TUESDAY MORNING.

CAZ059-142015-
/O.NEW.KLOX.WI.Y.0027.160314T1900Z-160315T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
511 AM PDT MON MAR 14 2016

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM PDT
TUESDAY. 

* WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. |

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS
  14 AND 138. AREAS OF BLOWING DUST AND SAND COULD RESTRICT
  VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-142015-
/O.NEW.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
511 AM PDT MON MAR 14 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
PDT TUESDAY. 

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH
  GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS...WITH WINDS OF 20 TO
  30 MPH WITH GUSTS TO 40 MPH ON THE SOUTH COAST.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS
  PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-142015-
/O.NEW.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
511 AM PDT MON MAR 14 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
PDT TUESDAY. 

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH
  GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE INTERSTATE
  5 CORRIDOR.

* IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY BE
  AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

DB/ASR
4 follow-up statements
479 
WWUS76 KLOX 141951
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1251 PM PDT MON MAR 14 2016

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS
EVENING THROUGH MID MORNING TUESDAY...

STRONG ONSHORE GRADIENTS WILL BRING GUSTY WEST WINDS TO THE
ANTELOPE VALLEY THIS AFTERNOON. BY THIS EVENING...SHARPENING
NORTH TO SOUTH GRADIENTS WILL CAUSE GUSTY NORTHWEST TO NORTH
WINDS TO DEVELOP ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA
AND SANTA BARBARA COUNTIES...AND THE SOUTH COAST OF SANTA BARBARA
COUNTY BELOW PASSES AND CANYONS. WINDS WILL DIMINISH IN THE
ANTELOPE VALLEY TONIGHT...AND ACROSS THE REMAINDER OF THE
ADVISORY AREA TUESDAY MORNING.

CAZ059-150700-
/O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1251 PM PDT MON MAR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. |

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 
  14 AND 138. AREAS OF BLOWING DUST AND SAND COULD RESTRICT 
  VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-150700-
/O.CON.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1251 PM PDT MON MAR 14 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
PDT TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH
  GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS. WINDS 20 TO 30 MPH
  WITH GUSTS TO 40 MPH ARE EXPECTED ON THE SOUTH COAST...STRONGEST
  BELOW PASSES AND CANYONS. 

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS 
  PASS...AND BELOW THE HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-150700-
/O.CON.KLOX.WI.Y.0027.160315T0100Z-160315T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1251 PM PDT MON MAR 14 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
PDT TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE 
  INTERSTATE 5 CORRIDOR. 

* IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY 
  BE AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
999 
WWUS76 KLOX 150430
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
930 PM PDT MON MAR 14 2016

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA THIS
EVENING THROUGH MID MORNING TUESDAY...

SHARPENING NORTH TO SOUTH GRADIENTS WILL CAUSE GUSTY NORTHWEST TO
NORTH WINDS TO DEVELOP ACROSS THE MOUNTAINS OF LOS
ANGELES...VENTURA AND SANTA BARBARA COUNTIES...AND THE SOUTH COAST
OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS. WINDS WILL
DIMINISH IN THE ANTELOPE VALLEY TONIGHT...AND ACROSS THE REMAINDER
OF THE ADVISORY AREA TUESDAY MORNING.

CAZ088-151230-
/O.EXA.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
930 PM PDT MON MAR 14 2016

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH
  WILL CONTINUE THROUGH MID MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE I-5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-151000-
/O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
930 PM PDT MON MAR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. |

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 
  14 AND 138. AREAS OF BLOWING DUST AND SAND COULD RESTRICT 
  VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-151230-
/O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
930 PM PDT MON MAR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS. WINDS 20 TO 30 MPH 
  WITH GUSTS TO 40 MPH ARE EXPECTED ON THE SOUTH COAST...
  STRONGEST BELOW PASSES AND CANYONS. 

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS 
  PASS...AND BELOW THE HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-151230-
/O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
930 PM PDT MON MAR 14 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE 
  INTERSTATE 5 CORRIDOR. 

* IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY 
  BE AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
508 
WWUS76 KLOX 150955
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 AM PDT TUE MAR 15 2016

...GUSTY WINDS TO CONTINUE ACROSS PORTIONS OF SOUTHWESTERN
CALIFORNIA THROUGH THIS MORNING...

A TIGHT NORTH TO SOUTH GRADIENT WILL CONTINUE GUSTY NORTHWEST TO
NORTH WINDS ACROSS THE MOUNTAINS OF LOS ANGELES...VENTURA AND
SANTA BARBARA COUNTIES...AND THE SOUTH COAST OF SANTA BARBARA
COUNTY...ESPECIALLY BELOW PASSES AND CANYONS. WINDS WILL DIMINISH
ACROSS THE ADVISORY AREA THIS MORNING.

CAZ059-151100-
/O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
255 AM PDT TUE MAR 15 2016

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

WINDS WILL CONTINUE TO DIMINISH ACROSS THE AREA THIS MORNING.

$$

CAZ039-052-151600-
/O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
255 AM PDT TUE MAR 15 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 50 MPH WILL AFFECT THE MOUNTAINS. WINDS 20 TO 30 MPH 
  WITH GUSTS TO 40 MPH ARE EXPECTED ON THE SOUTH COAST... 
  STRONGEST BELOW PASSES AND CANYONS. 

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE HIGHWAYS 
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS 
  PASS...AND BELOW THE HILLS OF MONTECITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-151600-
/O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
255 AM PDT TUE MAR 15 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH 
  GUSTS TO 55 MPH. WINDS WILL BE STRONGEST THROUGH THE 
  INTERSTATE 5 CORRIDOR. 

* IMPACTS...GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT MAY 
  BE AFFECTED BY THE WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-151600-
/O.CON.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
255 AM PDT TUE MAR 15 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH 
  WILL CONTINUE THROUGH MID MORNING. 

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED INCLUDE INTERSTATE
  5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
244 
WWUS76 KLOX 151554
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
854 AM PDT TUE MAR 15 2016



CAZ039-052-151700-
/O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
854 AM PDT TUE MAR 15 2016

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

LOCAL NORTH WINDS GUSTING TO 30 MPH WILL CONTINUE THROUGH THE
MORNING...MAINLY IN THE SANTA YNEZ RANGE AND BELOW PASSES AND
CANYONS.

$$

CAZ053-054-151700-
/O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
854 AM PDT TUE MAR 15 2016

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

LOCAL NORTH WINDS GUSTING TO 40 MPH WILL CONTINUE THROUGH THE
MORNING. 

$$

CAZ088-151700-
/O.EXP.KLOX.WI.Y.0027.000000T0000Z-160315T1600Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
854 AM PDT TUE MAR 15 2016

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

LOCAL NORTH WINDS GUSTING TO 25 MPH WILL CONTINUE THROUGH THE
MORNING. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 14, 4:07 AM PDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 14, 4:07 AM PDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
407 AM PDT MON MAR 14 2016

.SYNOPSIS...
MOIST WESTERLY FLOW WILL MAINTAIN A CHANCE OF LIGHT RAIN ACROSS
MUCH OF THE REGION THIS MORNING. DRYING WILL BEGIN THIS AFTERNOON
AS THE FLOW TURNS NORTHERLY. BUILDING HIGH PRESSURE ALOFT AND
OFFSHORE FLOW WILL BRING SIGNIFICANT WARMING TUESDAY AND WEDNESDAY
WITH LOCALLY GUSTY WINDS AT TIMES. DRY WEATHER WITH WELL ABOVE
NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND...ALTHOUGH
THERE MAY BE A FEW DEGREES OF COOLING.

&&

.SHORT TERM...(TDY-WED)
MOIST SLIGHTLY CYCLONIC WESTERLY LOW LEVEL FLOW ACROSS THE REGION
EARLY THIS MORNING...KEEPING PLENTY OF CLOUDS IN PLACE. SOME LIGHT
RAIN CONTINUED ACROSS THE CENTRAL COAST...AND ACROSS THE VALLEYS
AND FOOTHILLS OF LOS ANGELES COUNTY. WILL KEEP CHANCE POPS IN
THESE AREAS THROUGH THE MORNING...WITH SLIGHT CHANCE POPS
ELSEWHERE. HOWEVER...WITH THE FLOW BEGINNING TO TRANSITION TO A
MORE NWLY DIRECTION...DOWNSLOPING SHOULD KEEP SOUTHERN SBA COUNTY
AND COASTAL AND MOST VALLEY AREAS OF VTU COUNTY DRY AND PARTLY
CLOUDY. SKIES SHOULD BECOME PARTLY CLOUDY IN MOST AREAS THIS
MORNING...ALTHOUGH CLEARING MAY BE SLOW AND INCOMPLETE ACROSS LOS
ANGELES COUNTY...ESPECIALLY IN THE SAN GABRIEL VALLEY...FOOTHILLS
AND MTNS. MAX TEMPS WILL BE UP A FEW DEGREES IN MOST AREAS
TODAY...GENERALLY CLOSE TO NORMAL FOR MID MARCH.

STRONG WEST WINDS WILL DEVELOP IN THE ANTELOPE VALLEY BY THIS
AFTERNOON...LIKELY REACHING ADVISORY LEVELS. N-S GRADIENTS WILL
INCREASE ACROSS THE REGION LATE THIS AFTERNOON AND THIS
EVENING...AND SUBSIDENCE WILL OVERSPREAD THE AREA. DURING THE
EVENING...EXPECT NW TO N WINDS TO INCREASE TO ADVISORY LEVELS
ACROSS THE MTNS OF SBA COUNTY AND THE ADJACENT SOUTH COAST...AND
ACROSS THE MTNS OF L.A. AND VTU COUNTIES...PARTICULARLY THROUGH
THE INTERSTATE 5 CORRIDOR. GUSTY WINDS WILL LIKELY SPREAD INTO THE
SANTA CLARITA VALLEY...PORTIONS OF THE SAN FERNANDO VALLEY...
THE ERN VLYS OF VTU COUNTY...THE SANTA MONICA MTNS...AND COASTAL
SECTIONS OF L.A. COUNTY BELOW PASSES AND CANYONS FROM MALIBU TO
THE HOLLYWOOD HILLS. AT THIS TIME...EXPECT WINDS TO REMAIN BELOW
ADVISORY LEVELS IN THESE AREAS...BUT WOULD NOT BE SURPRISED IF
GUSTS JUST REACH ADVISORY THRESHOLDS IN THE WINDIER LOCATIONS.

HEIGHTS WILL RISE ACROSS THE REGION ON TUE AS AN UPPER HIGH
AMPLIFIES IN THE ERN PACIFIC. SKIES WILL BECOME MOSTLY CLEAR
TONIGHT...THEN TUESDAY WILL BE MOSTLY SUNNY. WINDS WILL BEGIN TO
DIMINISH IN MOST AREAS DURING THE MORNING. MAX TEMPS WILL JUMP
SIGNIFICANTLY ON TUE...AND HIGHS COULD REACH 80 DEGREES IN THE
WARMER LOCATIONS IN THE VALLEYS OR INTERIOR SECTIONS OF THE
COASTAL PLAIN.

THE LOW LEVEL FLOW WILL TURN NELY TUE NIGHT AND WED. EXPECT GUSTY
NE WINDS IN THE MTNS AND MANY VALLEY AREAS OF L.A. AND VTU
COUNTIES...AND THE VTU COUNTY COASTAL PLAIN LATE TUE NIGHT AND WED
MORNING...BUT IT APPEARS THAT WINDS WILL REMAIN JUST BELOW
ADVISORY LEVELS. MAX TEMPS WILL JUMP UP SEVERAL MORE DEGREES IN
MOST AREAS ON WED...WITH TEMPERATURES RISING WELL INTO THE 80S IN
THE WARMEST LOCATIONS IN THE VLYS AND ACROSS THE INTERIOR SECTIONS
OF THE COASTAL PLAIN.

.LONG TERM...(THU-SUN)
THE UPPER HIGH WILL HOLD FIRMLY IN PLACE ON THU. PRESSURE
GRADIENTS WILL START THE DAY OFFSHORE...WITH LOCALLY GUSTY NE
WINDS STILL POSSIBLE IN THE MTNS OF L.A. AND VTU COUNTIES.
GRADIENTS WILL TURN WEAKLY ONSHORE IN THE AFTERNOON. IT WILL BE
ANOTHER VERY WARM DAY...ALTHOUGH THERE MAY BE A FEW DEGREES OF
COOLING...AT LEAST ACROSS THE COASTAL PLAIN. THE UPPER RIDGE WILL
FLATTEN OUT FRI THROUGH SUN...BUT HEIGHTS WILL REMAIN HIGH.
ALTHOUGH THERE MAY BE SOME COOLING...EXPECT TEMPS TO REMAIN
WELL ABOVE NORMAL IN MOST AREAS FRI THROUGH SUN...WITH DRY
WEATHER CONTINUING.

&&

.AVIATION...14/12Z...
WILL BE ISSUED WITH THE 12Z TAFS.

&&

.MARINE...14/330 AM

FOR THE OUTERS WATERS,HIGH CONFIDENCE IN CURRENT FORECAST. SMALL
CRAFT ADVISORY CONDITIONS DUE TO HAZARDOUS SEAS OR NORTHWESTERLY
WINDS THROUGH WEDNESDAY MORNING. HIGH CONFIDENCE IN WINDS AND
SEAS SUBSIDING BELOW SMALL CRAFT ADVISORY LEVELS.

LOW CONFIDENCE IN FORECAST IN SBA CHANNEL ESP WESTERN THIRD WHERE
THERE IS A 40 PERCENT CHANCE OF SMALL CRAFT CONDITIONS THIS
AFTERNOON AND EVENING. GOOD CONFIDENCE IN REST OF INNER WATERS
FORECAST.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT
      FOR ZONES 34-35. (SEE LAXCFWLOX).
     BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS AFTERNOON FOR
      ZONE 39. (SEE LAXCFWLOX).
     WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
      TUESDAY FOR ZONES 39-52>54. (SEE LAXNPWLOX).
     HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON
      FOR ZONES 40-41-87. (SEE LAXCFWLOX).
     WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT TUESDAY
      FOR ZONE 59. (SEE LAXNPWLOX).
PZ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY FOR
      ZONES 645-670-673-676. (SEE LAXMWWLOX).

&&

PUBLIC...DB
AVIATION...RORKE
MARINE...RORKE
SYNOPSIS...DB

WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 13, 6:00 AM PDT, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SUN MAR 13 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-141300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

HIGH SURF WILL AFFECT WEST AND NORTHWEST FACING BEACHES TODAY
AND TONIGHT.

THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES
TODAY.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THERE WILL BE A HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES
MONDAY THROUGH TUESDAY.

THERE IS A CHANCE OF HIGH SURF ON WEST AND NORTHWEST FACING
BEACHES MONDAY THROUGH TUESDAY.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DB

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.